Alert archive / Georgia / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 97, NWS Charleston, SC
NWS Charleston, SC issued this severe thunderstorm warning at Jun 6, 2011, 4:24 PM EDT for Long County, McIntosh County, Georgia. It was in force for 71 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 6, 2011, 4:24 PM EDT (20:24 UTC)
- Expired
- Jun 6, 2011, 5:35 PM EDT
- In force
- 71 min
- Issued by
- NWS Charleston, SC
- Area
- Storm-based polygon
Counties Long County, GA, McIntosh County, GA
The radar
The Jacksonville radar (KJAX), 110 km from the middle of the area, began a volume at 20:24 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 6, 4:29 PM EDT | TSTM WND DMG | Ludowici, GA | ONE TREE DOWN ON LIBERTY STREET. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 5 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jacksonville, FL (KJAX), launched 12:00Z, 8.4 hours before the alert went out and 108 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2634 J/kg
- Mixed-layer CIN
- -94 J/kg
- Mixed-layer LCL
- 906 m above ground
- 0-6 km bulk shear
- 13 kt
- 0-1 km storm-relative helicity
- 88 m²/s²
- 0-3 km storm-relative helicity
- 112 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
110
WUUS52 KCHS 062024
SVRCHS
GAC183-191-062135-
/O.NEW.KCHS.SV.W.0097.110606T2024Z-110606T2135Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHARLESTON SC
424 PM EDT MON JUN 6 2011
THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHERN LONG COUNTY IN SOUTHEAST GEORGIA...
MCINTOSH COUNTY IN SOUTHEAST GEORGIA...
* UNTIL 535 PM EDT
* AT 422 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SEVERE THUNDERSTORMS...ALONG A LINE EXTENDING FROM 6 MILES NORTH OF
LUDOWICI TO 8 MILES NORTH OF EULONIA...MOVING SOUTH AT 20 MPH.
PREPARE NOW FOR THE FOLLOWING HAZARDS...
DAMAGING WINDS IN EXCESS OF 60 MPH...
HAIL UP TO QUARTER SIZE...
* SOME LOCATIONS IN THE WARNING INCLUDE...
LUDOWICI...TIBET...EULONIA...VALONA...TOWNSEND...MERIDIAN...
CARNIGAN...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT HAIL...DOWNED TREES...LIMBS...AND POWER LINES DIRECTLY TO THE
CHARLESTON NATIONAL WEATHER SERVICE AT 1-888-383-2024.
&&
LAT...LON 3131 8144 3133 8144 3139 8157 3145 8162
3147 8162 3156 8170 3158 8170 3166 8185
3169 8187 3171 8188 3179 8185 3148 8127
3130 8126 3129 8130 3131 8139 3129 8140
TIME...MOT...LOC 2024Z 004DEG 20KT 3178 8171 3163 8138
$$
335 follow-up statements
717
WWUS52 KCHS 062054
SVSCHS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
454 PM EDT MON JUN 6 2011
GAC183-191-062130-
/O.CON.KCHS.SV.W.0097.000000T0000Z-110606T2130Z/
LONG GA-MCINTOSH GA-
454 PM EDT MON JUN 6 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM EDT
FOR MCINTOSH AND SOUTHERN LONG COUNTIES...
AT 453 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS. THESE STORMS WERE LOCATED
ALONG A LINE EXTENDING FROM 6 MILES SOUTH OF LUDOWICI TO MERIDIAN...
OR ALONG A LINE EXTENDING FROM 6 MILES SOUTH OF LUDOWICI TO 7 MILES
NORTH OF DARIEN...MOVING SOUTH AT 25 MPH.
SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
CARNIGAN...COX...CRESCENT...DARIEN...EULONIA...LUDOWICI...MERIDIAN...
RIDGEVILLE...TIBET...TOWNSEND AND VALONA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TO REPORT HAIL OR WIND DAMAGE...CONTACT THE CHARLESTON NATIONAL
WEATHER SERVICE AT 1-888-383-2024 OR EMAIL YOUR REPORTS TO
CHS.SKYWARN@NOAA.GOV. REPORTS CAN ALSO BE SENT THROUGH TWITTER USING
#WXREPORT.
&&
LAT...LON 3131 8144 3133 8144 3139 8157 3145 8162
3147 8162 3156 8170 3158 8170 3166 8185
3169 8187 3171 8188 3179 8185 3160 8154
3148 8132 3129 8130 3131 8139 3129 8140
TIME...MOT...LOC 2055Z 004DEG 20KT 3161 8172 3146 8139
$$
33321
WWUS52 KCHS 062107
SVSCHS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
507 PM EDT MON JUN 6 2011
GAC183-191-062130-
/O.CON.KCHS.SV.W.0097.000000T0000Z-110606T2130Z/
LONG GA-MCINTOSH GA-
507 PM EDT MON JUN 6 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM EDT
FOR SOUTHWESTERN MCINTOSH AND CENTRAL LONG COUNTIES...
AT 502 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS. THESE STORMS WERE LOCATED
ALONG A LINE EXTENDING FROM 6 MILES WEST OF LUDOWICI TO TOWNSEND...OR
ALONG A LINE EXTENDING FROM 6 MILES WEST OF LUDOWICI TO 6 MILES
SOUTHEAST OF TIBET...MOVING SOUTH AT 25 MPH.
SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...COX...
DARIEN...LUDOWICI...RIDGEVILLE...TIBET AND TOWNSEND.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THESE STORMS HAVE A HISTORY OF PRODUCING DAMAGING WINDS AND LARGE
HAIL. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM
WINDOWS.
&&
LAT...LON 3131 8144 3133 8144 3139 8157 3145 8162
3147 8162 3156 8170 3158 8170 3166 8185
3169 8187 3171 8188 3179 8185 3167 8166
3147 8140 3131 8139 3129 8140
TIME...MOT...LOC 2106Z 004DEG 20KT 3171 8185 3151 8156
$$
33862
WWUS52 KCHS 062113
SVSCHS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
513 PM EDT MON JUN 6 2011
GAC183-191-062130-
/O.CON.KCHS.SV.W.0097.000000T0000Z-110606T2130Z/
LONG GA-MCINTOSH GA-
513 PM EDT MON JUN 6 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM EDT
FOR WEST CENTRAL MCINTOSH AND CENTRAL LONG COUNTIES...
AT 511 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS. THESE STORMS WERE LOCATED
ALONG A LINE EXTENDING FROM 7 MILES WEST OF LUDOWICI TO COX...OR
ALONG A LINE EXTENDING FROM 6 MILES NORTH OF JESUP TO 10 MILES SOUTH
OF TIBET...MOVING SOUTH AT 25 MPH.
SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...COX AND
LUDOWICI.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TO REPORT HAIL OR WIND DAMAGE...CONTACT THE CHARLESTON NATIONAL
WEATHER SERVICE AT 1-888-383-2024 OR EMAIL YOUR REPORTS TO
CHS.SKYWARN@NOAA.GOV. REPORTS CAN ALSO BE SENT THROUGH TWITTER USING
#WXREPORT.
&&
LAT...LON 3174 8177 3157 8161 3147 8140 3139 8156
3145 8162 3147 8162 3156 8170 3158 8170
3166 8185 3169 8187 3171 8188 3179 8185
TIME...MOT...LOC 2113Z 004DEG 20KT 3167 8185 3147 8156
$$
33178
WWUS52 KCHS 062116
SVSCHS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
516 PM EDT MON JUN 6 2011
GAC191-062126-
/O.CAN.KCHS.SV.W.0097.000000T0000Z-110606T2130Z/
MCINTOSH GA-
516 PM EDT MON JUN 6 2011
...THE SEVERE THUNDERSTORM WARNING FOR WEST CENTRAL MCINTOSH COUNTY
HAS BEEN CANCELLED...
SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...COX.
LAT...LON 3174 8177 3169 8172 3162 8177 3166 8185
3169 8187 3171 8188 3179 8185
TIME...MOT...LOC 2116Z 004DEG 20KT 3165 8185 3145 8156
$$
GAC183-062130-
/O.CON.KCHS.SV.W.0097.000000T0000Z-110606T2130Z/
LONG GA-
516 PM EDT MON JUN 6 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM EDT
FOR WEST CENTRAL LONG COUNTY...
AT 511 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS. THESE STORMS WERE LOCATED
ALONG A LINE EXTENDING FROM 7 MILES WEST OF LUDOWICI TO 19 MILES
SOUTHEAST OF LUDOWICI...OR ALONG A LINE EXTENDING FROM 6 MILES
NORTHEAST OF JESUP TO 10 MILES SOUTH OF TIBET...MOVING SOUTH AT 25
MPH.
SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...LUDOWICI.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TO REPORT HAIL OR WIND DAMAGE...CONTACT THE CHARLESTON NATIONAL
WEATHER SERVICE AT 1-888-383-2024 OR EMAIL YOUR REPORTS TO
CHS.SKYWARN@NOAA.GOV. REPORTS CAN ALSO BE SENT THROUGH TWITTER USING
#WXREPORT.
&&
LAT...LON 3174 8177 3169 8172 3162 8177 3166 8185
3169 8187 3171 8188 3179 8185
TIME...MOT...LOC 2116Z 004DEG 20KT 3165 8185 3145 8156
$$
33421
WWUS52 KCHS 062124
SVSCHS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
524 PM EDT MON JUN 6 2011
GAC183-062135-
/O.EXP.KCHS.SV.W.0097.000000T0000Z-110606T2130Z/
LONG GA-
524 PM EDT MON JUN 6 2011
...THE SEVERE THUNDERSTORM WARNING FOR WEST CENTRAL LONG COUNTY WILL
EXPIRE AT 530 PM EDT...
SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...LUDOWICI.
AT 520 PM EDT...RADAR INDICATED THAT THE THUNDERSTORM WHICH PROMPTED
THE WARNING HAD WEAKENED...THUS THE SEVERE THUNDERSTORM WARNING HAS
BEEN ALLOWED TO EXPIRE.
ALTHOUGH THE IMMEDIATE THREAT FOR DAMAGING WINDS AND LARGE HAIL HAS
ENDED...THUNDERSTORMS ARE STILL PRODUCING FREQUENT CLOUD TO GROUND
LIGHTNING STRIKES. THE SAFEST COURSE OF ACTION IS TO REMAIN INDOORS
UNTIL THE STORMS HAVE PASSED.
LAT...LON 3174 8177 3169 8172 3162 8177 3166 8185
3169 8187 3171 8188 3179 8185
TIME...MOT...LOC 2125Z 004DEG 20KT 3160 8185 3140 8156
$$
33What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, SC wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 6, 2:18 PM EDT, 2 hours 6 minutes earlier.
Area forecast discussion, Jun 6, 2:18 PM EDT, 2 hours 6 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHARLESTON SC 218 PM EDT MON JUN 6 2011 .SYNOPSIS... A WEAK FRONT WILL CONTINUE TO SHIFT SOUTH OF THE AREA TODAY...AS HIGH PRESSURE BUILDS IN FROM THE NORTH. THE HIGH WILL THEN PREVAIL THROUGH FRIDAY. A COLD FRONT MAY MOVE INTO THE REGION OVER THE WEEKEND OR EARLY NEXT WEEK. && .NEAR TERM /UNTIL 6 PM THIS EVENING/... AREAS OF SMOKE...WHICH HAVE REDUCED VISIBILITIES TO 3-5 MILES AT TIMES...APPEARS TO BE COMING FROM A WILDFIRE IN NORTHEAST FLORIDA. TRAJECTORIES ARE TAKING THE SMOKE OFF THE ATLANTIC COAST OF FLORIDA...THEN BRINGING IT BACK ONSHORE ACROSS PARTS OF SOUTHEAST SOUTH CAROLINA AND SOUTHEAST GEORGIA WITH THE LOW LEVEL ONSHORE FLOW. THE SOUTH CAROLINA FORESTRY COMMISSION AND GEORGIA FORESTRY COMMISSION ARE REPORTING NO WILDFIRES IN THE LOCAL AREA. MIDDAY WATER VAPOR IMAGERY SHOWS SHORT WAVE ENERGY DIVING SOUTH ACROSS CENTRAL GEORGIA AND FAR SOUTHERN SOUTH CAROLINA ALONG THE EASTERN PERIPHERY OF A STRONG RIDGE CENTERED OVER THE SOUTHERN PLAINS. AT THE SURFACE...WEAK LOW PRESSURE AND AN ASSOCIATED FRONT WILL CONTINUE TO DROP SOUTH ACROSS FAR SOUTHERN GEORGIA. WHILE DRIER AIR WILL CONTINUE TO WORK IN FROM THE NORTH AS HIGH PRESSURE BUILDS INTO THE REGION...DEEPER MOISTURE WILL LINGER ACROSS FAR SOUTHERN SOUTH CAROLINA AND SOUTHERN GEORGIA. THE MOISTURE...COMBINED WITH ENHANCED LOW LEVEL CONVERGENCE DUE TO THE PROXIMITY OF THE WEAK SURFACE LOW AND LIFT PROVIDED BY THE PASSING SHORT WAVE COULD SUPPORT THE DEVELOPMENT OF ISOLATED TO SCATTERED SHOWERS DURING THE MID-LATE AFTERNOON HOURS. PROBABILITIES APPEAR TO BE HIGHEST SOUTH OF THE I-16 CORRIDOR...BUT COULD NOT RULE OUT SOME ISOLATED CONVECTION AS FAR NORTH AS FAR SOUTHERN SOUTH CAROLINA. A NORTHEAST TO EAST WIND COMPONENT WILL BE IN PLACE TODAY IN WAKE OF THE DEPARTING FRONT. THIS WILL RESULT IN A SOMEWHAT COOLER DAY...BUT TEMPERATURES WILL STILL BE WELL ABOVE NORMAL WITH HIGHS FORECAST TO BE IN THE LOW TO MID 90S ACROSS SOUTHEAST SOUTH CAROLINA AND MID TO UPPER 90S ACROSS SOUTHEAST GEORGIA AWAY FROM THE COAST. && .SHORT TERM /6 PM THIS EVENING THROUGH THURSDAY/... ANY CONVECTION SHOULD PRESS S OF THE ALTAMAHA BY EARLY THIS EVENING WITH QUIET WEATHER EXPECTED OVERNIGHT WITH LOWS FROM THE UPPER 60S INLAND TO THE LOWER 70S COAST UNDER MAINLY CLEAR SKIES. TUESDAY THROUGH THURSDAY...WE THINK CONVECTION WILL MOVE S OF OUR GEORGIA FORECAST AREA EARLY THIS EVENING AND MAINLY QUIET WEATHER IS EXPECTED TONIGHT WITH LOWS UPPER 60S INLAND TO LOWER 70S COAST. DEEP LAYER RIDGING WILL HOLD IN PLACE OVER THE SOUTHEAST STATES THROUGH THE SHORT TERM PERIODS...GREATLY LIMITING CONVECTIVE POTENTIAL ACROSS THE AREA. AS A RESULT...WILL CONTINUE WITH A RAIN FREE FORECAST THROUGH THE PERIOD. AWAY FROM THE COAST...HIGH TEMPERATURES ARE GENERALLY EXPECTED TO TOP OUT IN THE LOW TO MID 90S...WITH OVERNIGHT LOWS BETWEEN 65 AND 70 DEGREES. && .LONG TERM /THURSDAY NIGHT THROUGH SUNDAY/... LATEST MODEL SOLUTIONS CONTINUE TO SUGGEST THAT THE DEEP LAYER RIDGE WILL HOLD IN PLACE THROUGH LATE IN THE WEEK BEFORE BREAKING DOWN OVER THE WEEKEND AND INTO EARLY NEXT WEEK AS SHEARED OUT SHORTWAVE ENERGY LIFTS NORTHEASTWARD OUT OF THE GULF OF MEXICO. THE MODELS ALSO GENERALLY SHOW AND INCREASE IN DEEP MOISTURE IN ASSOCIATION WITH THE DEEP CONVECTION CURRENTLY OVER THE NORTH-CENTRAL CARIBBEAN OVER THE UPCOMING WEEKEND AND INTO EARLY NEXT WEEK. OVERALL...IT CONTINUES TO LOOK LIKE A FAIRLY DRY LONG TERM PERIOD...SO WILL LIMIT RAIN PROBABILITIES TO 20 PERCENT OR LESS. TEMPERATURES ARE EXPECTED TO CONTINUE TO RUN ABOVE CLIMATOLOGY. && .AVIATION /18Z MONDAY THROUGH SATURDAY/... MAINLY VFR CONDITIONS WILL CONTINUE THROUGH 18Z TUESDAY. HAVE INCLUDED CB IN THE KSAV TAF THROUGH 22Z DUE TO ISOLATED/SCATTERED CONVECTION OVER SOUTHEAST GEORGIA. CANNOT RULE OUT PATCHY LATE NIGHT/EARLY MORNING MVFR FOG/HAZE AND/OR LOW STRATUS FROM 09Z-13Z... MAINLY AT KSAV WHERE BOUNDARY LAYER MOISTURE WILL BE GREATEST. HOWEVER...OUR CONFIDENCE IS LOW AT THIS TIME THUS MAINTAINED VFR CONDITIONS IN THE TAF. EXTENDED AVIATION OUTLOOK...PATCHY MVFR VSBYS POSSIBLE AROUND DAYBREAK THROUGH MID WEEK...OTHERWISE MAINLY VFR CONDITIONS WILL PREVAIL. && .MARINE... THE FLOW WILL GENERALLY BE ONSHORE OVER THE WATERS AS A FRONT DROPS SOUTH OF THE AREA AND HIGH PRESSURE BUILDS FROM THE NORTH...WITH NEAR SHORE ENHANCEMENTS EXPECTED ALONG THE LAND/SEA INTERFACE THIS AFTERNOON. BY LATE AFTERNOON...THE INTRACOASTAL COULD BE 15-20 KT IN SPOTS WITH 10 TO 15 KT E FLOW OVER THE ATLC. E TO SE FLOW WILL LINGER TONIGHT BUT SPEEDS MAINLY LESS THAN 15 KT. SEAS WILL AVERAGE 2 TO 4 FT...HIGHEST THIS MORNING AROUND GRAYS REEF AND SEAWARD. TUESDAY THROUGH SATURDAY...ATLANTIC HIGH PRESSURE WILL HOLD IN PLACE THROUGH THE PERIOD...RESULTING IN FAIRLY BENIGN WEATHER OVER THE MARINE AREA WITH WINDS AND SEAS HOLDING BELOW ADVISORY LEVELS. && .CHS WATCHES/WARNINGS/ADVISORIES... GA...NONE. SC...NONE. MARINE...NONE. && JAQ
Hazardous weather outlook, Jun 6, 3:53 PM EDT, 31 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE CHARLESTON SC 353 PM EDT MON JUN 6 2011 AMZ354-374-GAZ099>101-114>119-137>141-071000- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT 20 NM...INCLUDING GRAYS REEF NATIONAL MARINE SANCTUARY- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO 60 NM-CANDLER-BULLOCH-EFFINGHAM-TATTNALL-EVANS-INLAND BRYAN- COASTAL BRYAN-INLAND CHATHAM-COASTAL CHATHAM-LONG-INLAND LIBERTY- COASTAL LIBERTY-INLAND MCINTOSH-COASTAL MCINTOSH- 353 PM EDT MON JUN 6 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND SOUTHEAST GEORGIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. SEVERE THUNDERSTORMS...SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS WILL AFFECT THE AREA THROUGH SUNSET. THERE IS THE POTENTIAL FOR SOME OF THESE THUNDERSTORMS TO BECOME SEVERE...CAPABLE OF PRODUCING LARGE HAIL...DAMAGING WINDS AND FREQUENT LIGHTNING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION IS REQUESTED THROUGH EARLY THIS EVENING. AMZ330-350-352-GAZ087-088-SCZ040-042>045-047>052-071000- CHARLESTON HARBOR- WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM- WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM-JENKINS-SCREVEN- ALLENDALE-HAMPTON-INLAND COLLETON-DORCHESTER-INLAND BERKELEY- INLAND JASPER-BEAUFORT-COASTAL COLLETON-CHARLESTON-COASTAL JASPER- TIDAL BERKELEY- 353 PM EDT MON JUN 6 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS...SOUTHEAST GEORGIA AND SOUTHEAST SOUTH CAROLINA. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Local storm report, Jun 6, 4:00 PM EDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
400 PM EDT MON JUN 06 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0355 PM HAIL 4 N MIDWAY 31.87N 81.43W
06/06/2011 E0.88 INCH LIBERTY GA TRAINED SPOTTER
TRAINED SPOTTER REPORTED DIME TO NICKEL SIZE HAIL.
&&
EVENT NUMBER CHS1100445
JHPLocal storm report, Jun 6, 4:08 PM EDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
408 PM EDT MON JUN 06 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0347 PM HAIL 5 N MIDWAY 31.88N 81.43W
06/06/2011 E1.00 INCH LIBERTY GA TRAINED SPOTTER
QUARTER SIZE HAIL IN FLEMING.
&&
EVENT NUMBER CHS1100446
JHPLocal storm report, Jun 6, 4:20 PM EDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
420 PM EDT MON JUN 06 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0410 PM HAIL RICEBORO 31.74N 81.43W
06/06/2011 E0.88 INCH LIBERTY GA TRAINED SPOTTER
TRAINED SPOTTER REPORTED DIME TO NICKEL SIZE HAIL.
&&
EVENT NUMBER CHS1100447
BDCLocal storm report, Jun 6, 4:22 PM EDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
422 PM EDT MON JUN 06 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0415 PM HAIL RICEBORO 31.74N 81.43W
06/06/2011 E2.75 INCH LIBERTY GA PUBLIC
QUARTER TO BASEBALL SIZE HAIL.
&&
EVENT NUMBER CHS1100448
JHPLocal storm report, Jun 6, 4:23 PM EDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
423 PM EDT MON JUN 06 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0415 PM HAIL RICEBORO 31.74N 81.43W
06/06/2011 E1.25 INCH LIBERTY GA FIRE DEPT/RESCUE
FIRE DEPARTMENT REPORTED QUARTER TO HALF DOLLAR SIZE
HAIL.
&&
EVENT NUMBER CHS1100449
JHPLocal storm report, Jun 6, 4:24 PM EDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
424 PM EDT MON JUN 06 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0400 PM HAIL 4 N MIDWAY 31.87N 81.43W
06/06/2011 E1.25 INCH LIBERTY GA TRAINED SPOTTER
&&
EVENT NUMBER CHS1100450
JHPThe office that day
Everything else NWS Charleston, SC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 5, 8:23 PM EDT | Special Weather Statement | CHS | Long | 37 min |
| Jun 5, 9:02 PM EDT | Special Weather Statement | CHS | Long | 43 min |
| Jun 5, 9:21 PM EDT | Special Marine Warning | CHS | 114 min | |
| Jun 5, 11:15 PM EDT | Special Marine Warning | CHS | 2 hr | |
| Jun 6, 2:29 PM EDT | Special Weather Statement | CHS | Effingham | 46 min |
| Jun 6, 2:43 PM EDT | Severe Thunderstorm Warning | CHS | Chatham | 62 min |
| Jun 6, 3:11 PM EDT | Severe Thunderstorm Warning | CHS | Bryan, Chatham, Effingham, Liberty | 64 min |
| Jun 6, 3:47 PM EDT | Severe Thunderstorm Warning | CHS | Liberty, Long, McIntosh | 58 min |
| Jun 6, 4:31 PM EDT | Special Weather Statement | CHS | Long | 29 min |
| Jun 6, 4:59 PM EDT | Special Weather Statement | CHS | Tattnall | 31 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.